MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED3516-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Thrombosis/Thrombus (4440)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not available for return to the manufacturer.Procedural images were not available.Therefore, the event as described could not be confirmed.If further information is received, a supplemental report will be submitted.The instructions for use (ifu) identifies stent thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a fred stent was implanted from the m2 to m1 segment of the mca to treat an aneurysm of the bifurcation that was previously clipped and had recanalized.Upon waking from anesthesia, the patient reported left sided weakness.The patient was brought back, "re-accessed," and thrombus was observed on the outside and inside of the at the ostium for the inferior m2 division, which the stent was crossing.A bolus of integrilin was administered as well as an integrilin infusion.The thrombus resolved and by the next morning the patient's condition was back to baseline.It was reported that the patient could be a plavix nonresponder.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13935510
Report Number2032493-2022-00119
Device Sequence Number3952278
Product Code OUT
UDI-Device Identifier00842429106679
UDI-Public(01)00842429106679(11)201029(17)230930(10)20102963X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFRED3516-PMA
Device Lot Number20102963X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale